RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2015, Volume 102, Issue 9, Pages 705–708 (Mi jetpl4783)  

This article is cited in 3 scientific papers (total in 3 papers)

METHODS OF THEORETICAL PHYSICS

Inverse spectral problem for delta potentials

A. B. Shabat

Landau Institute for Theoretical Physics, Russian Academy of Sciences, ul. Kosygina 2, Moscow, 119334, Russia

Abstract: The scattering problem for the linear Schrödinger equation on the entire axis has been considered. Conditions under which the knowledge of the discrete spectrum of the Schrödinger operator is sufficient for the reconstruction of the potential have been determined. The main difference from the soliton sector is the self-similarity of the problem under consideration with respect to the extension of the spectral parameter $\lambda$. This makes it possible to reduce the inverse scattering problem to the study of the singularity of the Green's function at $\lambda = 0$.

DOI: https://doi.org/10.7868/S0370274X15210109

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2015, 102:9, 620–623

Bibliographic databases:

Received: 14.09.2015

Citation: A. B. Shabat, “Inverse spectral problem for delta potentials”, Pis'ma v Zh. Èksper. Teoret. Fiz., 102:9 (2015), 705–708; JETP Letters, 102:9 (2015), 620–623

Citation in format AMSBIB
\Bibitem{Sha15}
\by A.~B.~Shabat
\paper Inverse spectral problem for delta potentials
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2015
\vol 102
\issue 9
\pages 705--708
\mathnet{http://mi.mathnet.ru/jetpl4783}
\crossref{https://doi.org/10.7868/S0370274X15210109}
\elib{http://elibrary.ru/item.asp?id=25021517}
\transl
\jour JETP Letters
\yr 2015
\vol 102
\issue 9
\pages 620--623
\crossref{https://doi.org/10.1134/S0021364015210109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368691000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955455937}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4783
  • http://mi.mathnet.ru/eng/jetpl/v102/i9/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Badakhov, A. B. Shabat, Ufa Math. J., 8:4 (2016), 42–51  mathnet  crossref  isi  elib
    2. A. B. Shabat, Theoret. and Math. Phys., 193:1 (2017), 1420–1428  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. R. Ch. Kulaev, A. B. Shabat, Ufa Math. J., 9:4 (2017), 59–71  mathnet  crossref  isi  elib
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:158
    Full text:14
    References:36
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019